# SDR CALA2021122702454

- Difficulty date: December 27, 2021
- Submitted: December 27, 2021
- Operation: Air carrier
- Aircraft: N68836
- Make and model: Boeing 737924ER
- Aircraft serial: 60088
- Aircraft time: 21,698 hours, 7,692 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Locked
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

*EMERGENCY DECLARED*FLAPS TRAILING EDGE FLAP LOCKOUT ON APROACH FLAP ASSYMETRY.FLAPS STUCK BETWEEN 0 AND 1 ENOUGH TIME  TO DEBRIEF THE CREW BEFORE MOVE TEAM SHOWED UP TO PRESENT. PERFORMED FIM 27-51 TASK 820. ALL CHECKS NORMAL, NO MOVE AIRCRAFT. FAULTS AT THIS TIME. AS PRECAUTIONARY, R FLAP POSITION TRANSMITTER REQUIRES R&R. WENT FROM FLAPS 0 TO FLAPS 1.  AP DISENGAGED, AND NOTICED FLAP PER FIM 27-51 TASK 836, PERFORMED FSEU BITE PROCEDURE IAW FIM ASSYMETRY ON THE PANEL. (NO FLIGHT DECK EFFECTS FELT WHILE 27-51 TASK 801. NO EXISTING FAULTS FOUND. FAULT HISTORY FLIGHT FLYING).  HAPPENED AT 5000FT.  LEADING EDGES EXTENDED JUST FINE. LEG 0 SHOWS FAULT MESSAGE "TE FLAP SNSR R." FAULT CODE 27-52260. ALT FLAPS USED TO EXTEND FLAPS.  A/C ARRIVED AT M22B. WE HAD FAULT TYPE "INTERMTNT INACTIVE." NO OTHER FLIGHT LEG HISTORY ADD FAULT: 27-52260 R&R RH FLAP POSITION TRANSMITTER IAW AMM 27-58-01. FCC BITE LIBRARY NO. 34 AND FLAP SENSOR CHECK GOOD. ADD EMP:U375585,U375578 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1951740  SN OFF 2295 TRANSMITTER, FL  OFF 59-2758-9-0002 2295 ON 59-2758-9-0002 2262
